# SDR AALA980819

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT ABOVE LEFT ENTRY DOOR IN AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE LEFT ENTRY DOOR IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
